anyone else dealing with a high sex drive ?
Right now I take Lexapro and it's been making me feel really sick. Next thing they want to try is Prozac. What side effects do you have from it?
so I am getting hypersexuality side effects, and it makes me not wanna eat sometimes. But I just kinda force myself to eat
with the Lexapro I'm on I only took it for 2 days but I literally felt like I was gonna throw up yesterday and like I will get hungry by dinner time but after I eat I'm nauseous again so I stopped taking it.
I'm on zoloft and I have no sex drive at all. I'm extremely self conscious and insecure on how I look. I lost alot of weight which makes me feel blah. I just have sex for my husband but I'm not into it.
Mine is / was? More of a high sex drive because I felt that was the only way to please my partner. Had to be the best / do all the things.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app